MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference (b)(4).According to the complaint, during a routine blood gas test for a patient, the nurse observed abnormal values from the abl90 flex (serial number (b)(6) for glucose of 1.2 mmol/l and lactate of 1.7 mmol/l.To ensure accuracy, the nurse replaced the abl90 flex solution pack (lot number dy26) and repeated the test, which then returned normal values of 6.8 mmol/l for glucose and 1 mmol/l for lactate.
 
Additional Manufacturer Narrative
The customer complained about glucose and lactate measurements results of the same patient deviating after inserting a new sensor cassette in abl90 flex.In this case, c(glu) = 1.2 mmol in the first and c(glu) = 6.8 mmol in the second measurement and c(lac)=1.7 mmol in the first and c(lac)=1.0 mmol in the second measurement.The investigation showed that one of the measurements was conducted while calibration errors (210) were present for both sensors during the first measurement.These errors were present since both sensors' calibrations were outside of range and drifting, which is normal during the startup period of the sensors.Therefore, the first measurement can not be considered precise and should not be used for diagnosis, as the instrument clearly signaled by sending an error code and marking the measurement with a question mark.Recommendation: please wait until the instrument is ready after startup of a new sensor cassette (parameter marked green) and monitor calibration error codes when measuring patient samples.Based on above conclusion, this event does not meet the definition of an mdr reportable event.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22950542
Report Number3002807968-2025-00112
Device Sequence Number8530156
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R0852N030
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexMale